It can be surprising to find out that the drug used to treat panic disorders, Klonopin, is responsible for the increase in deaths in people reaching 4.3-fold between 2002 to 2015 alone. While it treats a mental health disorder, some individuals taking Klonopin may develop substance abuse. As that occurs, Klonopin use is extremely dangerous.
Transcend Recovery Community's team of experts is here to shed light on the drug and what you should know about this medication. Continue reading to learn more.
Klonopin (Clonazepam) Overview
Klonopin is a prescription medication used to treat anxiety disorders, panic attacks, and sleep disorders. It is also sometimes prescribed to treat seizures and alcohol withdrawal.
Klonopin is a benzodiazepine medication, which means it works by slowing down the brain's aklonoctivity to help you relax. Klonopin has a calming effect on the body and mind, which helps reduce anxiety symptoms like muscle tension and trouble sleeping.
Can Klonopin Kill You? [Clonazepam Lethal Dose]
Benzodiazepines, like Klonopin, are drugs that act as a tranquilizer, which means they help you feel calmer by slowing down your body and mind. Because of its effect on slowing down your system, it can have negative effects on your body by lowering blood pressure and heart rate. This can cause you to pass out or stop breathing, which could lead to death.
Overdose deaths involving benzodiazepines are now proving to be a pressing concern for many.
Clonazepam Lethal Dose
A lethal dose of Klonopin (Clonazepam) is 300 mg. That's the amount of this drug that can be taken by a person in one sitting, and it's enough to cause death within hours or days.
It's important to note that many different factors influence what counts as a lethal dose for any given drug. For example, if you have never taken this medication before and don't know what it does, then your body may react differently than someone who has already built up a tolerance to clonazepam.
To avoid clonazepam overdose, avoid drinking alcohol while taking Clonazepam and other medications/other drugs and always consult with licensed medical professionals. Other individuals who are in post-rehab may benefit from the help of recovery homes and a mental health companion to avoid potential relapse or severe Klonopin overdose.
Signs of Klonopin Overdose
Klonopin overdose can cause a wide range of symptoms, including:
- Blurred vision
- Nausea or vomiting
- Abdominal pain or cramps
- Muscle twitching
- Respiratory depression
- Slurred speech
- Extreme sedation
- Low blood pressure
- Central nervous system issues
If you suspect that you or someone close to you may be experiencing a Klonopin overdose, seek medical attention right away. Family members may also seek complementary programs of various treatment options to help individuals suffering from drug addiction avoid a potentially fatal overdose.
Recovery residences like sober living are the perfect partner for those people who wish to get better from their substance abuse problems. They may even consider luxury sober living as this provides a more comfortable recovery environment for the parties involved.
About Klonopin Addiction
Klonopin addiction is a serious problem that can harm an individual's life and relationships. If you have been abusing Klonopin for some time and you are concerned about your addiction, there are several steps you can take to get help.
The first step is to contact your doctor and discuss your concerns with them. You should also ask your doctor to refer you to an addiction treatment center that specializes in treating Klonopin addiction.
Can Transcend Recovery Community Help Those Suffering from Drug Abuse?
Yes, Transcend Recovery Community is one of the most reliable recovery assistance centers helping people in rehab avoid unpleasant withdrawal symptoms while also incorporating various techniques and methodologies that help individuals in remission become sober in no time.
Through a holistic approach that may involve the presence of support groups and cognitive behavioral therapy, these people experience freedom from their addiction and a chance to lead a purposeful second life.
You may contact us and talk to our Recovery Specialist to find out more about Klonopin addiction in full detail, such as Klonopin overdose symptoms, withdrawal symptoms, and other important details.